# SDR TWAA0015408

- Difficulty date: September 27, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 39,476 hours, 20,182 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE RT WING FOUND 2 DENTS TOGETHER 16 INCHES TO 18 INCHES OUTBOARD OF THE INBOARD END OF THE NR 2 L/E SLAT, .5 IN BY .75 IN BY 0.050, AND .75 BY .75 BY 0.020.  ACCOMP HFEC OF AREA PER NDT 51-00-03 PART 6 AND NO DEFECT FOUND.  REPAIRED PER SRM 57-09-10A AND ARA 17153.
